# SDR DALA2024100809796

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 85,199 hours, 14,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 1817 4L DOOR IS DIFFICULT TO DISARM DISCOVERED ON ARRIVAL RAMP. CORRECTIVE ACTION: CLEAN DEBREE FROM TRACKS OK FOR SVC (6341492)
